# SDR ABXA080110

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 46,948 hours, 38,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3017701
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE AT ILN FOUND MAIN ENTRY DOOR EMERGENCY ESCAPE LIGHT LENS CRACKED AND LIGHT INOP.  REMOVED AND REPLACED MAIN ENTRY DOOR EMERGENCY ESCAPE LIGHT ASSEMBLY IAW B767 AMM 33-51-06-2.
